This post left anonymously
Since writing this post Anonymous may have helped people, but has not within the last 4 days.
Crap! Nothing good. Just a sec.
She could die
according to that link anon put - its really dangerous… you should check that link out.
Yeah read what anon put, Da¬11 is right. She needs to stop.
why is she doing that??
Sir Cody, I will try not to be offended by the invite lol and that you think I have any knowledge of this.
Anyhow,Injecting alcohol can introduce bubbles into the blood stream, blocking the flow to the brain and inducing a stroke. It is also very easy to inject a lethal dose, especially as control of quantity is unlikely to be a priority with users of the technique.
Basicaly as with injecting anything into the body there are risks.
It is dangerous and she should get help as soon as possible.
Well, Injecting anything into your bloodstream directly is dangerous, Because there is no bodily process do to it.
There is no ingestion, There is no acid applied to it, There is no slow release into the blood. It goes straight to the heart and brain.
She’s basically pouring alcohol into her brain and her heart. Which just from the sound and logic of that, Isn’t good.
First Alcohol is a dehydrant. Meaning it uses water, absorbs it and makes you dehydrated. So applying a dehydrant to the blood, is basically thinning it. Applying to the brain and heart is basically starving your body of water. And starving the two most important organs in the body of water (the most important substance to the human body outside of oxygen).
You’re friend , if she keeps it up, is slowly killing herself.
Not to mention the other various risks to doing this, Thinning the blood has many health risks uninvolved with the alcohol, Internal bleeding from ruptured veins or missing the vein completely, Overdosing (which is stupidly easy, with no bodily process added to it), The list can go on.
In short, it’s a very dangerous way to get instant results, Just grab a couple shots of whiskey and call it a night. Same effect, Happens a little slower.
why inject in to your vanes you do get the same hit by drinking it .Stupid and very very very dangerous.
Not to mention the injections can become infected, or cause veins to collapse…buising etc. She could loose a limb in the long term.
Post a reply.
At times, ETOH (alcohol) is given medic ally by IV, however not common. Alcohol is already in its most simple form, therefore stomach acid and the barriers have no effect on changing it to a more stable, or simple substance. However, we are just talking about the ETOH and not the things mixed in with it. The largest concern for this is the same as with any iv drug, accidental overdose. I also may want to think about why is she doing this. Alcohol is easy to get in the blood stream just by drinking it. There maybe a mental condition that may be responsible for this behavior. You also may want to note that she is causing damage to her vains and will have a much higher risk to blood clots and strokes. And the rules apply to IV ETOH as to drinking it, too much can causes dangerous irreversible damage to her liver.
Invite Others to Help
A logged in and verified Help.com member has the ability to setup a Friends List and invite others to help with posts.